MAUDE Adverse Event Report: WELLSPECT HEALTHCARE NAVINA SYSTEM; NAVINA CONSUMABLE SET SMALL

WELLSPECT HEALTHCARE NAVINA SYSTEM; NAVINA CONSUMABLE SET SMALL
Model Number 69004
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A foreign incident occurred outside the united states and was limited to a single country.A customer ordered a navina small rectal catheter intended for transanal irrigation but received a navina regular rectal catheter instead.The discrepancy was identified prior to use; the catheter was not used and was returned to the manufacturer.
 
Additional Manufacturer Narrative
A foreign event involving a mispackaged device.A customer ordered a navina small rectal catheter intended for transanal irrigation but received a navina regular rectal catheter instead.The discrepancy was detected before use.The catheter was not used and was returned to the manufacturer.The manufacturer conducted an investigation and confirmed that the incorrect catheter size had been included in the kit during assembly for one specific batch.All remaining kits from the same lot were quarantined before distribution, and the kits previously delivered to the customer have been returned.No harm occurred, and no patient exposure took place.The root cause was identified as an isolated component mix up during manual kitting.A capa has been initiated to strengthen component segregation, review assembly controls, and prevent recurrence.

Brand Name
NAVINA SYSTEM
Common Device Name
NAVINA CONSUMABLE SET SMALL
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
molndal, SE-43 121
SW  SE-43 121
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
molndal, SE-43 121
SW   SE-43 121
Manufacturer Contact
emad ramzi
aminogatan 1
p.o.box 14
molndal, SE-43-121
SW   SE-43121
MDR Report Key24578523
Report Number3009632672-2026-00008
Device Sequence Number9233181
Product Code KNT
UDI-Device Identifier07333387025506
UDI-Public07333387025506
Combination Product (Y/N)N
PMA/510(K) Number
K190977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number69004
Device Catalogue Number6900480
Device Lot Number675627
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown